Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdrawl

Posted by nancy lotfi on November 27, 2003, at 16:59:55

In reply to Re: Effexor Withdrawl john, posted by CMG on September 2, 2001, at 23:07:52

>
hi im new to this site but already feeling like ove come home.afther taking effexor for 1 year the side effect especialy nausea almost drove me nuts .not to talk about tne weight gain.i decided to quit cold turkey my dayli dose of 375 mg .i would spend half the day sick in bed from nausea but would feel great afther ward now whith tje withdraw i feel so sick almost like im dying diareah nausea headack .my doctor is on vacation i just dont know where to turn is there anything you can take to help deal with the withdraw..im just dam if i take them because of side effect and dam if i dont from withdraw i need to live pls help mother of 2.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:nancy lotfi thread:3670
URL: http://www.dr-bob.org/babble/20031126/msgs/284518.html